# SDR SIMA202001273003

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Frames 19a-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND THE SERVICE DOOR CENTER SILL CORRODED AT PREVIOUS BLENDED AREAS.-C/A-REMOVED AND REPLACED SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.
